Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Implanon
    avatar
    moechi4evr posted:
    I kept my first implanon the entire time without any issues other than spotting. This last one has been a total different story. I've had a horrible problem with heavy bleeding non stop. I found out about a week ago that I have a fibroid tumor. The dr believes the bleeding is from the implanon and suggested a hysterectomy. I tried birthcontrol pills which did stop the bleeding but I was so nauseous and had severe headaches that I can't continue with that. I had it taken out yesterday, but am still bleeding. I hope this stops soon because I'm running out of birthcontrol options. In the last year due to issues, I've had an iud, depot, implanon, and pills. Now I have the ring. I think my body needs a break from all this mess and I am considering tying my tubes. I've gained about 30 lbs between the depo and implanon and it's hard trying to shed them. I definitely don't want to get pregnant. I have four wonderful children and the baby is 9. Last one at home. But this last year has really been horrible with all these side effects and pain. Good luck to all who have and have had the implanon. I loved it the first go round, but this time is different and I just want to be free from these side effects.
    Reply


    Helpful Tips

    Difficulty having an orgasm?Expert
    Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
    Was this Helpful?
    6 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website